Citation: bunny. "Intense Trip Frightened Me: An Experience with 2C-B (exp115339)". Erowid.org. Apr 15, 2021. erowid.org/exp/115339
Intense 2C-B Trip Frightened Me
Around a week ago, I tried 2C-B for the first time. I have experience with psychedelics having tried LSD, DMT and psylocibin before, so I was convinced the effects of 2C-B are going to be fairly the same. Well, they weren't.
It was evening at my place. I put on a movie and made myself comfortable on the couch. Around ten minutes after taking 2C-B my body started feeling cold and my legs began shaking. I thought this was happening because I felt a bit chilly, however I soon started sweating. My palms were moist, my legs were shivering and my teeth were chattering. Then, the hallucinations began - I could tell by looking at the movie characters' faces, which became very wavy and blurry. The colours were extremely intense and it was not one of those bright and vibrant films - in fact, I was watching War Dogs, so I could tell the immediate effect of the drug as this movie is very dark.
By the time War Dogs was ending I was peaking on 2C-B. The visuals were strong and amazing, however my body felt strange. I was still sweating and shivering and felt as if I was going to pass out (even though I was lying on the couch). It was getting a bit dark before my eyes. My heart was pounding hard but I tried not to panic, knowing it would make everything worse. I have panicked on LSD before and know that this just leads to bad trips. I tried staying calm, telling myself that these are normal effects, however I wanted them to end as soon as possible. At this point I was not focusing on the cool trippy visuals, I was thinking that my heart could give up and I could die on that night, listening to Leonard Cohen's "Everybody Knows" (this the song that plays at end of War Dogs) and no one would know what has happened to me.
After an hour, I was past the peak and the physical effects have worn off - my body was no longer sweating or shivering, my heart had stopped pounding and the hallucinations have pretty much ended. The rest of the night went smoothly, however I was scared by the intense effects of 2C-B and I don't think I will ever do it again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.